# SDR CALA9900244

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CAP CORRODED AT STA 312 FROM LBL 10 TO RBL 10.  THE CORRODED SECTION WAS REMOVED AND FILLER AND DOUBLERS WERE INSTALLED IAW SRM 53-10-51, FIGURE 205.
